Publication
Title
A new dimension for schematic algebras
Author
Abstract
Language
English
Source (journal)
Lecture notes in pure and applied mathematics. - New York
Source (book)
4th Week on Algebra and Algebraic Geometry Meeting (SAGA 4), SEP 12-13, 1996, UNIV ANTWERP, ANTWERP, BELGIUM
Publication
New York : 1998
ISBN
0-8247-0153-4
Volume/pages
197(1998), p. 325-332
ISI
000072153200023
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 30.09.2018
To cite this reference